Childhood Diseases

Question
Posted by: Gcina | 2012/11/21

Q.

Nevarapine

My daughter is on Nevarapine im also breastfeeding her.I have a concern though,she is only 7 days old i can see her breast are growing.Should i be Concern about this

Expert's Reply

A.

Paediatrician

It is common for newborn babies to develop some breast enlargement during the first month or so of life. This is due to the mother's hormonal effects on the baby. The breast enlargement soon disappears by itself. Breast enlargement is not a side effect of Nevirapine

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.